| Model Number |
FL23SE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was evaluated by service technician of distributor and picture was sent to the manufacturer for analysis.Picture analysis demonstrated that the customer had modified the cord with a pvc pipe that did not allow the cord to flex freely when bed is lowered.
Event or Problem Description
It was reported that the bed controls of a fl23se hospital bed were not working.It was further observed that the power cord was torn.There was no patient involvement, no impact or adverse event.